# SDR SIMA20150122004

- Difficulty date: January 22, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 28,732 hours, 24,706 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Light
- Condition: Malfunctioned
- Location: Interphone Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD FLIGHT ATTENDANT HANDSET EMERGENCY PILOT LIGHT STAYS ON.   ACCOMPLISHED FUNCTION OF PAX ADDRESS & CABIN INTERPHONE SYS, NO DEFECTS NOTED.  COULD NOT DUPLICATE PROBLEM IAW AMM 23-31-00.
